# SDR 513NA0011

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 55,516 hours, 23,141 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SPOILER MASTER CAUTION LIGHT.  PERFORMED BITE PROCEDURE, RESET SYSTEM BY FIM 27-61-00.  OPERATIONAL CHECK OK. NEXT FLIGHT: SPOILER OVERHEAD LIGHT AND EICAS MESSAGE CAME ON IN FLIGHT.  NO ADVERSE FLIGHT CONTROLS NOTICED.  ACCOMPLISHED BITE TEST AND FOUND NR 2 LT SPOILER CONTROL MODULE FAULT.  REPLACED NR 2 LT SCM PER MM 27-09-00.  SYSTEM TESTS GOOD.  NO FURTHER FAULTS.
